Jump to content

High Blood Pressure


[Yo...]

Recommended Posts

I've recently started having the pulsing in my ears and I've now noticed that my blood pressure has gone up a fair bit.

 

My usual reading would be 120/80 and it is now pushing 147 / 100. This has happened over a two week period and lines up with the pulsating feeling.

 

I saw my doctor a few days ago and he said that the bottom number was high but wasn't sure what it was about.  That was it.

 

Has anyone else had their blood pressure go up significantly when withdrawing? Is this temporary? I am concerned if I should go back to the GP and question this again.

 

Thank you for all your support and help.  I truly appreciate it.

 

 

Link to comment
Share on other sites

Hi.  Yes.  Halfway thru my taper, I got a nasty bump on my head while working construction.  In the emergency room, the nurse grabbed the doctor when my pressure  read 210/110.  I was very stressed, I couldn't think properly...I had no idea how to use my cell phone......So it was lucky for me, that he was a visiting locum from the city with experience in withdrawal.    When he found out that I was withdrawing from Clonazepam,  he relaxed and said of course, no wonder!    Since then, I've been monitoring my pressure, and it is often elevated by 10 or more points.  As well, my heartbeat has been faster.  Before tapering and benzos, both my pressure and heartbeat were low and slow.

 

Even at my early stage of recovery,  I've noticed a trend towards relaxation....  I'm pretty sure it's a common theme for many of us....

Link to comment
Share on other sites

Have they suggested you go on any medication for it or just monitor at the moment?

 

I am not sure whether I just monitor it personally for a little while or I go back to the doctors?

 

My pulse is the same as usual - around 80 beats per minute.  The other night it did jump to 100 but that was when I was woken up with my head vibrating.

 

Did it ever go back to normal for you?

Link to comment
Share on other sites

My BP went up during my taper and I went of medication for it.  I am at the age where blood pressure tends to go up is many people so I'll never know if withdrawl was the cause or it would have happened anyway.  It stayed elevated even after I finished tapering so I am on a low dose BP med now.
Link to comment
Share on other sites

Hi Youngster..  I've had a few blood pressure incidents during my taper...  times when I was panicking and in reaction to major life stressors.  I was sleep deprived and it seemed like I couldn't stop the panic.. I red-zoned!  One doctor checked my heart, electrocardiogram,  and said that my heart was strong and that I could bear some stress...  nope nobody offered me blood pressure  meds because I'm in a normal range most of the time.  My resting heart rate is between 60 and 70.  Slow.    I was offered propranolol to take in an emergency.  It blocks adrenalin, and is an older blood pressure  medication.  I did use a small amount of it a few times, and it helped, but I felt crappy on it.  It's not the same for everyone.  I would get checked, and if possible,  monitor your pressure at home over a 2 week period. 
Link to comment
Share on other sites

×
×
  • Create New...